# SDR SWIA200718115

- Difficulty date: February 25, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 34,539 hours, 29,278 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NOSE INLET COWL FLANGE HAS CRACKED WIRE BRACKET AT  8:00 POSITION, DISCOVERED AT C-CHECK.  REPLACED WIRE BRACKET P/N 228-50020-145 ON LEFT NOSE INLET COWL FLANGE IAW CRJ SRM 51-42-06.
